# SDR 20000413SH016

- Difficulty date: January 19, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 1179403605
- Part serial: 82030030
- Condition: Inoperative
- Location: Transmission Oil
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANS OIL INDICATION LIGHT INOPERATIVE.  REMOVED AND REPLACED.  (X)
